Top
10
Doctor insights on: I Have Small Pimple Like Bumps All Over My Body What Could This Be

Share
1

1
I've had some small white pimple like bumps on my penis for 3 months. They don't itch or hurt. I've been sexual in the past. They're only on shaft.

I've had some small white pimple like bumps on my penis for 3 months. They don't itch or hurt. I've been sexual in the past. They're only on shaft.

May be: Fordyce spots, which visible sebaceous(oil) glands that are present in most individuals particularly on the genitals. It's hard to say though without visualizing the lesions. Your best bet is to at least see your primary care doctor if not a dermatologist. ...Read more

Dr. J. Lawrence Dohan
2,406 doctors shared insights

Pimples (Definition)

Pimples are a kind of acne, and are a condition where oil gets trapped in a pore of the skin resulting in small area of ...Read more


2

2
Need help docs! my 5 year old has small pimple like bumps all over his body. When should I start being concerned?

Need help docs! my 5 year old has small pimple like bumps all over his body. When should I start being concerned?

CHild rash: Be concerned if the child is having symptoms from the rash (itching, pain, drainage), or if it's not improving in a couple of weeks after treatment. It may be many different things and may need a doctor to do a good history and look at the rash to determine what it is and what the best treatment would be. ...Read more

3

3
Can I use dovobet for small pimple like bumps all over my abdomen chest and back? I have had follicle problems, and body acne it looks similar to both

Not a good idea: It is not a good idea without knowing exactly what you are treating.Devobet is a combination local ointment used for psoriasis and it contains Dexamethasone a strong steroid which may make your rash worse i will suggest you consult your family doctor or a dermatologist for appropriate diagnosis and treatment. ...Read more

4

4
I have small red pimple like bumps all over my right leg. no where else on my body. Have not changed soaps or detergents recently. they do not itch?

I have small red pimple like bumps all over my right leg.  no where else on my body.  Have not changed soaps or detergents recently. they do not itch?

Rash: Maybe a contact rash or folliculitis from shaving. Take a picture and show your doctor for help with diagnosis and treatment. You are always welcome to submit a picture on this site. Stop shaving and using any products that might aggravate your rash. All the best. ...Read more

5

5
I have been getting these pimple like bumps all over my body. Idk what it is but they itch. Anyone have any idea what it could be? Or what can help it

I have been getting these pimple like bumps all over my body. Idk what it is but they itch. Anyone have any idea what it could be? Or what can help it

Itching rash: There are dozens of reasons why a person could have a rash like you have described and doctors prefer to see the rash and ask question to point at a cause before treating. But the rash itches, and most itches regardless of cause result from release of histamine. Before you make the appointment, consider one of many good antihistamines now available over the counter for some relief. ...Read more

See 1 more doctor answer
9

9
I'm 19 and I have these red pimple like bumps all over my body. Mainly on my butt and hips... What can I do to get rid of it?

I'm 19 and I have these red pimple like bumps all over my body. Mainly on my butt and hips... What can I do to get rid of it?

See your doctor: Shower daily, exfoliate your skin, use non-comedogenic products, and most importantly-- see you doctor to make sure you are not missing anything. ...Read more

10

10
I'm having pimple like bumps all over my body and i itch a bit. I'm taking azithromycin. Is this an allergic reaction?

I'm having pimple like bumps all over my body and i itch a bit. I'm taking azithromycin. Is this an allergic reaction?

Allergic reaction: If the rash began soon after starting Azithromycin it is most likely an allergic reaction and you should stop the medicine and see a doctor. ...Read more